# SDR USAA060854

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 46,114 hours, 46,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654583471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SURFACE OF FLOORBEAM RBL45 AT BS 312.  FABRICATED AND INSTALLED STRAP IAW SRM 53-10-51, DEFECT SIZE: 2.4".
